Volume 6, Issue 1, February 2018
On the Solution Procedure of Partial Differential Equation (PDE) with the Method of Lines (MOL) Using Crank-Nicholson Method (CNM)
Mohammad Roknujjaman, Mohammad Asaduzzaman
Pages: 1-7     Published Online: Feb. 12, 2018
DOI: 10.11648/j.ajam.20180601.11
Abstract | Full-Text PDF (770KB)
View 1344                 Downloads 126
Mathematical Model of Corrective Maintenance Based on Operability Checks for Safety Critical Systems
Ahmed Raza
Pages: 8-14     Published Online: Mar. 5, 2018
DOI: 10.11648/j.ajam.20180601.12
Abstract | Full-Text PDF (772KB)
View 1282                 Downloads 92
Some Paradoxes of Mathematical Theory of Continues Mechanics
Evelina Prozorova
Pages: 15-19     Published Online: Mar. 7, 2018
DOI: 10.11648/j.ajam.20180601.13
Abstract | Full-Text PDF (203KB)
View 1120                 Downloads 71
Hamiltonicity of Mycielski Graphs
Shuting Cheng, Dan Wang, Xiaoping Liu
Pages: 20-22     Published Online: Mar. 16, 2018
DOI: 10.11648/j.ajam.20180601.14
Abstract | Full-Text PDF (348KB)
View 1051                 Downloads 58
On the Planarity of G++−
Lili Yuan, Xiaoping Liu
Pages: 23-27     Published Online: Mar. 22, 2018
DOI: 10.11648/j.ajam.20180601.15
Abstract | Full-Text PDF (622KB)
View 926                 Downloads 47
Browse journals by subject